Journal of Mathematics of Kyoto University

On stochastic control of a Wiener process

Masatoshi Fujisaki

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 18, Number 2 (1978), 229-238.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250522573

Digital Object Identifier
doi:10.1215/kjm/1250522573

Mathematical Reviews number (MathSciNet)
MR529454

Zentralblatt MATH identifier
0406.93062

Citation

Fujisaki, Masatoshi. On stochastic control of a Wiener process. J. Math. Kyoto Univ. 18 (1978), no. 2, 229--238. doi:10.1215/kjm/1250522573. https://projecteuclid.org/euclid.kjm/1250522573


Export citation